# SDR 96ZZZX2438

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5446E
- Make and model: Skrsky S76A
- Aircraft serial: 76075
- System (JASC): 3212 · Emergency Flotation Section
- Part: Explosive Link
- Part number: 7625100702042
- Condition: Malfunction
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENT FLOAT DEPLOYMENT.  SQUIBS FIRED, BUT LINK FAILED TO SEPARATE.  WHEN FLOATS WERE INADVERTENTLY INFLATED, THE EXPLOSIVE LINK FAILED TO SEPARATE ON ONE GEAR DOOR.  UNABLE TO DETERMINE WHY THE LINK FAILED TO SEPARATE.
